MAUDE Adverse Event Report: RESPIRONICS, INC. COUGHASSIST CA E70 INTERNATIONAL; DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT

RESPIRONICS, INC. COUGHASSIST CA E70 INTERNATIONAL; DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT
Model Number 1098159
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Nervous System Problem (4426)
Date of Event 08/24/2025
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging a male patient, 52 years old with a diagnosis of als, died on (b)(6) 2025, in the hospital in (b)(6) there was no evidence of a malfunction of the ca e70 international device.There is no allegation that the device contributed to the death.The complaint review has determined that due to insufficient information this will be reported.Although there is not an allegation that the device caused or contributed to the mentioned "death".The device has not yet been returned to the manufacturer for evaluation.The manufacturer's investigation is ongoing.If any additional information is received, a follow-up report will be filed.

Brand Name
COUGHASSIST CA E70 INTERNATIONAL
Common Device Name
DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key23026983
Report Number2518422-2025-109989
Device Sequence Number13125428
Product Code NHJ
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121955
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1098159
Device Catalogue Number1098159
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age52 YR
Patient SexMale